MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERGLIDE ST MIDLINE CATHETER MAXIMAL BARRIER KIT (18G) (10CM)

BARD ACCESS SYSTEMS POWERGLIDE ST MIDLINE CATHETER MAXIMAL BARRIER KIT (18G) (10CM)
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redr1770 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via medwatch "patient with recent midline catheter placement attempted.Guidewire dislodged and located within the axillary vein extending into the right atrium.".

Brand Name
POWERGLIDE ST MIDLINE CATHETER MAXIMAL BARRIER KIT (18G) (10CM)
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9234333
Report Number3006260740-2019-03315
Device Sequence Number19430118
Product Code PND
UDI-Device Identifier00801741139390
UDI-Public(01)00801741139390
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2019
Report Date (Section F) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberN/A
Device Catalogue NumberST018101D
Device Lot NumberREDR1770
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight59
Date Report Sent to FDA09/16/2019